# SDR UIEA2020051200769

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX KEEL BEAM L/H BODY FAIRING ( 191JJ ) ACCESS PANEL SUPPORT FOUND CORROSION.( FX KEEL BEAM LH BODY FAIRING ( 191JJ ) ACCESS PANEL SUPPORT CORROSION AREA REPAIRED AS PER SRM 53-00-71 FIG 101. )
